SMITH & NEPHEW, INC. JRNY II BCS FEMORAL OXIN LT SZ 4; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Back to Search Results |
| Catalog Number |
74022124 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Arthrofibrosis (4885)
| Date of Event |
04/01/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that, 7 months after a left tka navio assisted surgery on (b)(6) 2023, due to primary oa and in which journey ii/ journey ii bcs smith & nephew component(s) were implanted, the patient suffered from arthrofibrosis and was scheduled for mua.Current patient's health status is unknown.This information was collected retrospectively as part of a post-market clinical follow up activity and is provided in an anonymized format; therefore, no further information available.
Additional Manufacturer Narrative
Internal reference number: (b)(4).This complaint was opened by smith+nephew to document a patient complication identified through the review of clinical evidence from post market clinical data collection activities that includes reference to the use of a smith+nephew product.The reported issue(s) relate to known inherent procedural risks that are appropriately documented in our risk files.Smith+nephew will continue to monitor trends in accordance with our post-market surveillance process and take necessary action as required if anticipated severity and/or occurrence rates are exceeded.Smith+nephew has no reason to suspect that the product failed to meet any specifications at the time of manufacture.Based on our review of all currently available information, we are unable to confirm a relationship between the reported event and the device or identify a definitive root cause.However, as the use of our product cannot be excluded as a potential cause or contributory factor to the reported issue, we are conservatively submitting this report in accordance with applicable regulations.If additional information becomes available that alters the conclusions of this report, a follow-up report will be submitted as required.